Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Throbbing pain in temples, headache, dizziness, nausea, loss of appetite. Taking panadol, no relief. History of vomiting episodes, choking, coughing. Treatment?

Hello, 6 Months ago I was vomitting and slightly choking/coughing - I had INTENSE pain on my left temple, like something exploded. I then felt extremely tired and went to lay down. I woke up to a burning sensation coming from my left temple down my nose ...and my nose was gushing out blood. This bleed strongly for 15 minutes. My head throbbed strongly that day. Since, I have had throbbing in the left temple (not as bad) though it is constant. The other night I was watching tv and it became a lot stronger in pain. I then notice a vein from my temple going under my eye, which I can still feel by lightly running my finger over it. It feels really horrible to light tough. Not just the vein, but that whole area, temple and a bit further back. My vison is getting worse, I find it hard to concerntrate/focus when talking to people, dizzy, loss of appetite , nausea.. I do get headaches a bit, I have lost about 8 kgs, which I am now 51kg... Panadol doesn t take away the temple throb. I am 23 and I have seen two Doctors and they believe I am too young for anything bad to happen ie brain tumor or stroke . I don t know what has happened, though I am very concerned and would really appreciate some help
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
It is less likely to have organic brain disease. Most of it due to vascular headache . If frequency is more I mean 3 to 5 times in a mnth than u can go for amitriptiline 12. 5 mg once a day .pandolo are not useful to control acute attack. For acute attack u can go for almotriptan or simple analgesic.
Answered: Wed, 21 May 2014
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor